# SDR SWA980678

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuselage
- Condition: Cracked
- Location: Bs 787/727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND CRACKED 1 S-17 AT BS 787; AND 3 S-16 AT BS 727B.  REPAIRED PER BOEING SRM.
